# SDR DHL200180239C

- Difficulty date: November 25, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND RT ELEVATOR T/E DEFORMED AT STA.XE.168.REMOVED RT ELEVATOR T/E PER SRM 51-1-21A.FABRICATE T/E PER SRM 55-2-1.CLEANED ,TREATED ,AND PRIMED PER SRM 51-1-8B.INSTALLED T/E AS REQUIRED PER SRM 51-1-21A
